# SDR AU981402

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 4
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 ENGINE EXPERIENCED HIGH EGT DURING TAKEOFF.  LIMITED INFORMATION PROVIDED.
